MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP REVOLUTION CMS W/ FEMORAL BREAKAWAY NOZZLE & ADV. FEM. PRESS.; MIXER, CEMENT, FOR CLINICAL USE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP REVOLUTION CMS W/ FEMORAL BREAKAWAY NOZZLE & ADV. FEM. PRESS.; MIXER, CEMENT, FOR CLINICAL USE
Catalog Number 0606593000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the bottom of device canister has broken entering the holder with no excess force during a procedure.Femoral canal had to be scraped out with a curette to remove the cement that went into the femoral canal and re-prepped ready for the next lot of cement.The procedure was completed successfully, without a clinically significant delay; no adverse consequences were reported.
 
Additional Manufacturer Narrative
H3 other text : not available.

Brand Name
REVOLUTION CMS W/ FEMORAL BREAKAWAY NOZZLE & ADV. FEM. PRESS.
Common Device Name
MIXER, CEMENT, FOR CLINICAL USE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
*   00615
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key16961480
Report Number3015967359-2023-01138
Device Sequence Number12068477
Product Code JDZ
UDI-Device Identifier34546540447914
UDI-Public34546540447914
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number0606593000
Device Lot Number23041012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2023
Initial Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown